MathSciNet Relay Station
MathSciNet bibliographic data
MR969419 58D05 (35Q10 49H05 58E30 58F11 76A02 76C05)
Brenier, Yann The least action principle and the related concept of generalized flows for incompressible perfect fluids. J. Amer. Math. Soc. 2 (1989), no. 2, 225–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement